# SDR VNAA9803004

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wiper
- Part number: 4298809AMDTA
- Condition: Lack Of Lube
- Location: Right
- Stage of operation: TX
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

THE RIGHT HAND WINDSCREEN WIPER FAILED TO STOW, ON THE TAXI OUT FOR TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND LUBRICATED THE WINDSCREEN WITH WATER.  OPERATION CHECKS WERE COMPLETED IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-41-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
